# SDR AU991013

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: TC005
- Condition: Corroded
- Location: Propeller
- Component: Mcauly, 1A1036958
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE CONTAINED EXFOLIATION CORROSION.  AREA OF CORROSION APPROXIMATELY 6 MM (0.236 INCH) BY 4 MM (0.157 INCH) BY 1 MM (0.039 INCH) DEEP.  THE PROPELLER WAS INSTALLED NEW ON THE 7/14/99.
